ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Bezruchko B. P., Smirnov D. A. Mathematical modeling and chaotic time series. Izvestiya VUZ. Applied Nonlinear Dynamics, 2006, vol. 14, iss. 1, pp. 153-157.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 80)
Language: 
Russian
Heading: 
Article type: 
Other
UDC: 
530.182 + 001.891.57

Mathematical modeling and chaotic time series

Autors: 
Bezruchko Boris Petrovich, Saratov State University
Smirnov Dmitrij Alekseevich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Abstract: 

-

Key words: 
Reference: 

-

Received: 
28.04.2006
Accepted: 
28.04.2006
Published: 
28.04.2006